# SDR IPXA2018072031904

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 19,532 hours, 11,996 cycles
- Engine: Pwa PW4158
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, E, B

## Discrepancy

ENGINE 1 FIRE, FIRE EXTINGUISHERS ACTIVATED, ENGINE WAS SHUT DOWN AND AIR TURN BACK (ATB) ACCOMPLISHED UNEVENTFUL.
